|re- Mutual Masturbation and scared! Please help!
Aug 18, 2011
hi Dr. Bob,
I wrote you on July 23, 2011 regarding an incident that I had with another guy masturbating me through my underwear. You thankfully responded to my question and I was doing fine - I appreciate it! You told me that the risk was completely non-existent even if he had pre-cum on his hand and touched the head of my penis trough my underwear.
About 10 days after exposure I went to the doctor regarding a sinus infection - bad cough and headaches and mild favor. I was put on amoxicillan for 10 days. Its now been about 5 weeks since the incident and I still am getting headaches regularly. Being natuarlly anxious, I thought immediatley that this was ARS ect. I spoke to my therapist about this and she said that it was just anxiety and to move on - that I was fine. I have continued to take my klonopin for anti-anxiety which has helped but everytime I feel ready to let go of this incident - I get a headache. I am really working on trying to confront my "irrational fears" which everyone says I have except me who thinks I have a disease.
Do you still think that I do not need to get tested? Do you think it is the anxiety that is causing the symptoms? Do you think I have anything to worry about? I know I am probably just a worried well but I keep thinking what if.. what if.. I am doing everything I possibly can to conquer this but I guess I need a little help along the way. You are the best! I just want to feel like me again! Any suggestions beyond what I am doing? I really appreciate your help. I donated to your great cause last week and will gladly do it again. I much rather donate to you than give my money to HIV testing. I take such comfort in your responses so please if you get a minute, answer me. I appreciate it!
| Response from Dr. Frascino
1. There is no medical justification to get HIV tested based on the information provided. However, if getting tested will put your irrational fears permanently to rest, it will be worth the time, energy and cost psychologically. The result will undoubtedly be negative.
4. Continue working closely with an HIV-knowledgeable mental health professional. A trial of anti-anxiety medication may also help
Be well. Stay well. (All is well, including you!)
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.